Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Katsuro SAKAI "Embeddings of infinite-dimensional manifold pairs and remarks on stability and deficiency," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 29(2), 261-280, (April, 1977)